# SDR 98FDEA00449

- Difficulty date: July 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N267FE
- Make and model: Boeing 727233
- Aircraft serial: 21673
- Engine: Pwa JT8D15
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Condition: Malfunction
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

STA-IND - NR 1 ENGINE LOST OIL QUANTITY APPROXIMATELY 5 MINUTES LATER OIL PRESSURE STARTED TO DROP.  ENGINE SHUT DOWN PER RED TABS.  OIL PRESSURE NEVER AT 0 PSI.  WINDMILLED WITH OIL PRESS AT 20 PSI FOR 20 MINUTES.  REMOVED AND REPLACED OIL LINE TO #6 BEARING, RAN ENGINE, AND PERFORMED LEAK CHECK, ALSO COMPLIED WITH MAIN OIL STRAINER INSP ITEM 2.  NO METAL NOTED AIRCRAFT.  OK FOR SERVICE.
